# SDR UIEA2020072801638

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,646 hours, 17,721 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR PRESSURE DROPS TO 10 PSI AND STAYS AT 10 PSI DURING START.  REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 49-53-01, OPS AND LEAK CHECKED GOOD.
